# SDR YENA201711140929

- Difficulty date: November 14, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 67,691 hours, 24,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY LIGHTS FAILED AN OPS CHECK.  R & R ESPU 13WL. OPS CHECKED GOOD IAW AMM 33-51-38. OPEN
